# SDR UALA2012082304731

- Difficulty date: August 21, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,800 hours, 11,863 cycles
- Engine: Pwa PW4052
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Safety Wire
- Condition: Missing
- Location: Ram Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RAM TURBINE UNLOCKED-PRESSURE LIGHT ARE OUT.  SAFETY WIRE MISSING.  SECURED LIGHT LENS ON SWITCH.  SECURED RAM AIR TURBINE SWITCH COVER TO SWITCH.
